# SDR SWAA2016011547999

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 58,674 hours, 33,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FAILED CAPACITY CHECK AT LOCATION M1669.  R & R BATTERY PACK IAW AMM.
